Asymptotics of the sum of one class of Feinman graphs

Authors

  • N. T. Mоrdоvets Киев

Keywords:

-

Abstract

-

References

Р. G. Federbush and М. T. Grisaru, Ann. Phys., 22, 1963, 263.

N. Н. Fuchs, J. Math. Phys., 4, 1963, 617.

J. С. Pоlkіnghоrne, J. Math. Phys., 4, 1963, 503.

G. Tіktоpоulоs, Phys. Rev., 131, 1963, 480.

А. В. Ефремов и О. И. Завьялов, Тр. XII МКФВЭ, VI-12, Дубна, 1964.

H. T. Мордовец, О структуре параметрического интеграла Фейнмана, Темат. сб. Ин-та матем. АН УССР, изд-во «Наукова думка», 1966.

О. И. Завьялов, ЖЕТФ, 47, 1964, 1099.

Downloads

Published

29.01.1966

Issue

Section

Research articles

How to Cite

Mоrdоvets N. T. “Asymptotics of the Sum of One Class of Feinman Graphs”. Ukrains’kyi Matematychnyi Zhurnal, vol. 18, no. 1, Jan. 1966, pp. 66-73, https://umj.imath.kiev.ua/index.php/umj/article/view/8653.